Home » Publication » 23499

Dettaglio pubblicazione

2021, Nonlinear Time-Delay Systems - A Geometric Approach, Pages 37-56

The Geometric Framework—Results on Integrability (02a Capitolo o Articolo)

Califano C., Moog C. H.

In this chapter, we will focus our attention on the solvability of a set of partial differential equations of the first order, or equivalently the integrability problem of a set of one forms when the given variables are affected by a constant delay.

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma